# SDR UALA2008111301566

- Difficulty date: March 18, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 32,431 hours, 12,347 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG NR2 LOOP A FIRE DETECTOR. HUNG NEW LOOP, NO HELP. SUSPECT FDU BENCH PLUG, SHAKING FDU CLEARS FAULT.  SUPPLEMENTAL DATA UPDATE WIRING SHORT IN FAN LOOP HARNESS. REMOVED CONNECTOR PLUG FROM NR2 FDU, WIRE 'A' FROM 450VT PULLED FROM BLOCK. SECURED CONNECTOR PLUG ON NR2 FDU. CONNECTION 458VC 'J' PLUG, INSIDE BOX WIRES, HAS CHAFED COATING ON BOTH WIRES 276, 277, WIRES MARKED WITH TAPE. WIRES REPAIRED. WIRE 2612-276-CF20 PIN A AT 450VT2 DEPINNED FOR TROUBLESHOOTING. INSTALLED PIN. SECURED INSTALLATION. ACCOMPLISHED NR 2 ENG FIRE LOOP TEST IAW 26-12-00. TEST OK.
